# SDR SWAA2022100552828

- Difficulty date: September 13, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Cracked
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DUCT WITH MULTIPLE CRACKS AT FWD FLANGE / [01] REMOVED THE DAMAGED PLIES AND PREPARED AREA TO APPLY THE FABRIC REPAIR PLIES; NO WATER NOTE; AT APU INLET DUCT. REF B737-700 SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4.;[02] VERIFIED 1. OK TO APPLY REPAIR;[03] APPLIED THE FABRIC REPAIR PLIES AT APU INLET DUCT. REF B737-700 SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4.;[04] VERIFIED 3. OK TO DRILL FASTENER'S HOLES;[05] DRILLED FASTENER'S HOLES AS PER SRM 51-40-05-0G-0;[06] VERIFIED STEP 5;[07] REFER TO TASK CARD TTG8Q003HZ3M FOR INSTALLATION OF APU INLET DUCT;[08] VERIFIED STEP 7;CARD COMPLETED.
